MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM03
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Assuming worst case during surgery, (patient harm), failing of foot pedal during surgery can lead to huge delay in surgery, hence reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Foot pedal stopped working in middle of case while cabled to eva.Customer not able to connect foot pedal wirelessly.Restarted machine, still received error code fop3102 but was able to resolve error code and continue case.New foot pedal will be sent.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7589137
Report Number1222074-2018-00177
Device Sequence Number1424469
Product Code HQC
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2016
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1